# SDR 29GA93561071911A

- Difficulty date: July 21, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 30,458 hours, 38,079 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912147
- Part serial: 0090
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 9294 FKL/DUJ PILOT REPORTED AUTOFEATHER DISABLE ANNUNCIATOR ILLUMINATES WITH NEITHER AUTOFEATHER ARMED.  REPLACED RIGHT AUTOFEATHER LOW PRESSURE SWITCH OPERATIONAL CHECK GOOD.
